# SDR ROS2006F00000

- Difficulty date: October 20, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N135DE
- Make and model: Lear 35A
- Aircraft serial: 667
- Engine: Garrtt TFE73122B
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: 23115036
- Condition: Shorted
- Location: Fs Sta 245.9
- Part time: 4,546 hours
- Component: Door Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE PASSENGER/CREW DOOR LOCK ACTUATOR WAS INOPERATIVE; DOOR ACTUATOR CB WAS OPEN.  CB WAS CLOSED, DOOR OPERATION WAS NORMAL.  DURING LAST STOP OF TRIP, WHILE CLOSING DOOR CB OPENED AGAIN AND DOOR WARNING ANNUNCIATOR LIGHT ILLUMINATED.  MAINT FOUND PLASTIC FLEX TUBE PN 2311503-6 WHICH ENCLOSES LWR DOOR WIRING AT AIRFRAME SIDE HAD BROKEN AT POINT IT SLIPPED OVER PN321503-12 DURING DOOR OPERATION.  EVENTUALLY, WIRE INSULATION WORE AWAY AND WIRES SHORTED TO METAL CONDUIT TUBE.  WIRES THAT WERE DAMAGED ARE M1B20, M4A20M, AND W58B22.  AC IS EQUIPPED WITH OPTION 36 IN DOOR, HOWEVER 24 INCH DOOR INSTALL IS SIMILAR.  DAMAGED WIRES WERE LOCATED UNDER THE CABIN FLOOR IN AREA DIFFICULT TO INSPECT.  (K)
